Header menu link for other important links
An optimal response-adaptive design with dual constraints
Published in
Volume: 80
Issue: 3-4
Pages: 177 - 185
The article deals with an optimal response-adaptive design for allocating patients among two competing treatments in a phase III clinical trial. An optimal response-adaptive target is developed for a general class of response distributions subject to two clinically relevant constraints. Various theoretical and numerical properties of the proposed procedure are investigated and compared with some existing competitors. A data study is also included for the assessment of the proposed procedure in real situation. © 2009 Elsevier B.V. All rights reserved.
About the journal
JournalStatistics and Probability Letters